|Taking Crixivan+Zerit+Videx and supplements
May 29, 2003
Firstly, thanks for your wonderful program- it has added tremendously to my quality of life.
I'm in Oklahoma, where the docs are scared sh*tless of the OSBI'd drug enforcement unit. So they will find any excuse to NOT prescribe anabolics, nor will my insurance pay for them. I am currently taking ALA, L-carnitine, L-Glutamine, DHEA, Flaxseed oil caps, Creatine and Ribose, NatureMade Men's pak, and 2 shakes a day of whey protein with BCAAs. My meds are Videx, crixivan, norvir, and zerit. everything is 2 a day dosing.
I'm making good, steady gains, tho my legs and butt still need work, and my energy is way up. I eat 5 to 6 times a day, getting 25 to 30 grams of protein each time.
Is there anything else you can recommend on top of this?
| Response from Mr. Vergel
Brock: You seem to know what you are doing. But I am concerned about the long term toxicities of Videx plus Zerit (some of the problems are lactic acidosis, faty liver, neuropathy, facial wasting, muscle myopathy, etc) Many doctors are not prescribing that combo because of that. It is hard to switch medications if your viral load is good and you do not have side effects (some people are spared of side effects and you may be one of them.). I just wanted to make sure that you knew about the increased incidence of metabolic problems with the DDI+D4T combo. Crixivan is also known for insulin resistance, nail, hair and skin problems,kidney stones,and others. I am glad you are taking supplements that may (not proven yet) help prevent some mitochondrila related problems induced by nucleosides. Have your testosterone and BIA test done just to make sure you are in a healthy range. Also, many people fly to see other doctors in other areas more open to anabolic prescriptions (if you need them)
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.